# SDR ASAA2017091521952

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 8,476 hours, 2,854 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 46T387
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 8,476 hours, 2,854 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED INDICATION ON NAVIGATION DISPLAY (AMBER),  ACFT GROUNDED.  PERFORMED WEATHER RADAR BITE IAW FIM 34-43 TASK 801.  WEATHER RADAR FAIL AND ANTENNA SHOWED. REMOVED AND REPLACED THE WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-11-000-802 AND AMM 34-43-11-400-802. PERFORMED WXR OPERATION TEST IAW AMM 34-43-00-710-802-001. OPS CHECKED GOOD.
